# SDR JJBA20161115018

- Difficulty date: November 15, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 37,766 hours, 51,684 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY LOWER HORIZONTAL LIGHT FLICKERS IN FLIGHT.  CLEANED CONNECTION OPS CHECKED GOOD ON GROUND, NO DEFECTS NOTED.
